# SDR QXEA0300643

- Difficulty date: May 20, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 14,484 hours, 19,967 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX ON FLIGHT 9850 TAKEOFF WAS ABORTED DUE TO AUTOFEATHER NOT ARMING. ARM LIGHT TESTED GOOD. REPEATEDLY ARMED/DISARMED AUTOFEATHER SYSTEM AND PERFORMED MULTIPULE AUTOFEATHER AND POWER UPTRIM TESTS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
